# SDR SWAA970758

- Difficulty date: August 21, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N331SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23695
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floor Web
- Condition: Corroded
- Location: Bs 1030
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED D-CHECK, FOUND FLOOR WEB BODY AT BS 1030 CORRODED.  REPLACED PER BOEING SRM.
